# SDR HEEA955127

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3340 · Exterior Lighting
- Part: Supply Unit
- Part number: 6034745
- Condition: Failed
- Location: Anti Coll Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI COLLISION LIGHT POWER SUPPLY QUIT WORKING BECAUSE CANNON PLUG RECEPTICAL AT FLASH TUBE SHORTED OUT.
